Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Unable to control temper, extreme elavated aggravation. Advice

What would cause extreme elevated aggravation and a short temper? I have nothing going on that i know of that would cause me to be angry. And simple things will cause this anger to be triggered. It is rarely around people its usually when I am by myself with as something as bumping into a chair and it causing pain and ill get angry at the chair and my adrenaline will pump like crazy. I don't want to be angry at all but I cannot seem to help it. Sometimes ill punch things such as walls, etc. I am pretty sure i have multiple fractures in my hand, arm, elbow that have been hurt and then healed over the past 2 months. This started out of nowhere about 2 months ago. I need adivce
Asked On : Wed, 1 May 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.
I have gone through your available history.

Anger and short temper can be symptoms of underlying stress or depression. so look for symptoms of depression like sadness of mood or decrease interest in activities.

You should consult psychiatrist for detailed evaluation and treatment if required.

You can also get benefit for anger management and stress management.

You can also do yoga, meditation or breathing exercise for control of anger and stress.


Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor